MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 54MM, G2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 54MM, G2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-01-54
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-02173 d10 concomitants: 120-65-20 - bone screw 6.5mm dia x 20mm long (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long (b)(6), 142-36-00 - cocr fem head 36mm +0 offset 12/14 (b)(6), 164-03-13 - element-stem, collared w/ha, std offset, sz 13 (b)(6), 186-01-54 - integrip cc, cluster 54mm, g2 (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02173.The most likely underlying cause for the revision reported is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a right hip replacement on (b)(6) 2014 due to severe osteoarthritis.Approximately 8 years and 2 months after the initial procedure the patient had a right hip revision on (b)(6) 2022.Patient experienced osteolysis, synovitis, failure of implant and pain.Revision op report noted that the acetabular component was partially loose, positioned in 50 degrees of abduction and 5 to 10 degrees of anteversion, there was evidence of wear of the poly liner.There was bone loss in the acetabulum paprosky iia with osteolysis in the ilium and pubic bone.The patient was transferred to the recovery room in stable condition after reversal of anesthesia.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
INTEGRIP CC, CLUSTER 54MM, G2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21072609
Report Number1038671-2025-00067
Device Sequence Number16998554
Product Code JDI
UDI-Device Identifier10885862038784
UDI-Public10885862038784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Catalogue Number186-01-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date01/03/2025
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale